I had a nodule on my thyroid that went away and I'd like to get off the low dose of Levothyroxine I've been on for about 10 yrs.. Can I do it and how? My dose is only 5mcg.
4 Nov 2011
Hi scared - Yes, I would do as Marvel said, and check with the Dr. He/she may want to do an ultrasound on the thyroid, and check all levels (T3, T4, TSH) thoroughly before deciding to take you off the med. Thyroid is such a tricky little guy because its tied in with all the hormones, Adrenals, Pituitary, etc. and regulates pretty much everything in your body, as far as the chemical/hormonal make-up. Just want you to be careful before making a choice, and know how important of a choice it is. Even though the nodule may have gone away, you must be sure that your thyroid is functioning normally. Good luck! :)
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... to Levothyroxine. When I read about Levothyroxine I do not see any reference to the T3 and T4, Why?
1 answer • 29 Sep 2009
... Been taking Levothyroxine since 21st May. Told her I have been feeling emotional, weeping all the time, headache, overactive. Not sleeping well. ...
2 answers • 5 Jul 2010
My doctor diagnose me with Hashimoto Thyroiditis this week. Today is only my second day of taking Levothyroxine 75 MCG. My tsh is at 20.3. My thyroid ...
2 answers • 20 Aug 2011
I had my yearly physical exam about 2 months ago and was told after having blood work, my thyroid levels were low. I was prescribed Levothyroxine. I ...
3 answers • 20 Mar 2013